Skip to main content

Research Repository

Advanced Search

Derivatives of meromorphic functions of finite order

Langley, James

Authors



Abstract

A result is proved concerning meromorphic functions of finite order in the plane such that all but finitely many zeros of the second derivative are zeros of the first derivative.

Journal Article Type Article
Publication Date Oct 2, 2014
Journal Computational Methods and Function Theory
Print ISSN 1617-9447
Electronic ISSN 1617-9447
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 14
Issue 2
APA6 Citation Langley, J. (2014). Derivatives of meromorphic functions of finite order. Computational Methods and Function Theory, 14(2), https://doi.org/10.1007/s40315-013-0039-6
DOI https://doi.org/10.1007/s40315-013-0039-6
Publisher URL http://link.springer.com/article/10.1007%2Fs40315-013-0039-6
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s40315-013-0039-6

Files

1306.4481v1.pdf (188 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;